# SDR CA021217011

- Difficulty date: December 16, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: C
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AT ABOUT 200 FT AGL ' HYD 1 HIGH TEMP ' MSG. CAME ON EICAS. WHEN CHECKED, HYD TEMP IT WAS 116-117OC PRESSURE WAS AT 3600 PSI DURING FURTHER CLIMB THE TEMP WENT UP TO 133OC ON LEVEL FLIGHT TEMP WAS STABILIZED AT 124-126OC. FOR REST OF THE FLIGHT TEMP WAS FLUCTUATING BETWEEN 124-129OC DEPENDING ON POWER SETTING. HYD PRESSURE WAS STABILIZED AT 3600 PSI. DURING FLIGHT HYD QUANTITY WAS 70 PERCENT, THAT WENT UP TO 90 PERCENT ON ENGINE SHUTDOWN. FURTHER TO ABOVE THE CREW REPORTED TIME FROM HIGH TEMP MESSAGE TO 133OC WAS ABOUT 1-1.5 THEY FLEW AT 133OC FOR FURTHER 1-1.5 MIN MAX. THE TOTAL DURATION OF FLIGHT WAS 17 MINUTES. NR 1 EDP REPLACED ALL FUNCTIONAL CHECKS COMPLETED AIRCRAFT RETURNED TO SERVICE
